# SDR IPXA0661405

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARMED SWITCH GUARD IS BROKEN.  R & R EMERGENCY LIGHT ARMED SWITCH GUARD WITH SERVICABLE UNIT IAW IPC 33-51-08, ITEM 15. OPS CHECK OK.
